# SDR SWIA200312484

- Difficulty date: September 28, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 24,233 hours, 33,474 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3431001001
- Part serial: 0153
- Condition: Malfunctioned
- Location: Nacelle Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

NACELLE FLAPS DISAGREE WHEN SELECTED UP FROM 45 DEGREES.  REMOVED AND REPLACED LEFT NACELLE ACTUATOR IAW EMB 120 MM 27-50-00 RII 27-307.  ALL OPS CHECKS GOOD.
